# SDR CALA9601234

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING TRAILING EDGE FLAP LOWER SKIN DELAMINATING IN TWO AREAS INBOARD OF INBOARD FAIRING.  A FIBERGLASS OVERLAY REPAIR WAS ACCOMPLISHED IAW SRM 51-40-8.
